Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 4, Issue 2, Pages 151-163
http://dx.doi.org/10.1155/S1173912600000110

Comparison theorems for multicomponent diffusion systems: developments since 1961

Department of Fuel and Energy, The University of Leeds, Leeds LS2 9JT, UK

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. I. Nelson, “Comparison theorems for multicomponent diffusion systems: developments since 1961,” Journal of Applied Mathematics and Decision Sciences, vol. 4, no. 2, pp. 151-163, 2000. https://doi.org/10.1155/S1173912600000110.